# SDR UPS98225608

- Difficulty date: January 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19102
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, ON REMOVAL OF NLG DRAG BRACE SUPPORT FITTING, CORROSION WAS DISCOVERED ON THE DRAG BRACE SUPPORT BEAM.  BEAM REPAIRED IAW SRS ENGINEERING ORDER 98-01-004.
